# SDR DALA2024072907542

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,546 hours, 45,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 6,7,8, AND MID CABIN OVERHEAD EXIT LIGHT INOPERATIVE. MAINTENANCE REPLACED #5 EMERGENCY BATTERY PACK PER B717 FRMFIM 33-50. OPERATIONAL CHECK WAS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. (LP #6057526)
